# SDR F3LA200400092

- Difficulty date: September 2, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- Aircraft time: 34,284 hours, 24,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, COMPLIED WITH RW0000198, DENT IN FUSELAGE, AFT OF CARGO DOOR AT STA 500-500A.  REMOVED DAMAGE, FABRICATED, LOCATED AND INSTALLED REPAIR IAW BAC 737-300 SRM 53-00-01, PROCEDURE V, DETAIL VII-IX AND SOPM 40-20-01.
